Lake Superior, 2011Marine Thunderstorm Winds in Lake Superior, August 16, 2011
August 16, 2011 · NWS DLH · 2 events in 1 county or zone
Thunderstorms moved onto Lake Superior, causing strong wind gusts.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms moved onto Lake Superior, causing strong wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before the first event at Aug 16, 2:53 PM CST, 1 hour 27 minutes earlier.
Area forecast discussion, Aug 16, 2:53 PM CST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
353 PM CDT TUE AUG 16 2011
.DISCUSSION...MAIN FOCUS FOR THIS EVENING IS THE POTENTIAL FOR
SEVERE THUNDERSTORMS.
AT 330 PM...A LINE OF SHOWERS AND THUNDERSTORMS STRETCHED FROM
ONTARIO...THROUGH SOUTHWESTERN MINNESOTA. THERE HAVE BEEN NO
REPORTS OF HAIL OR STRONG WINDS FROM THE STORMS AT THIS POINT.
THERE WAS A GUST TO AROUND 30 KNOTS AT KBRD AND THERE IS A BIT OF
BOWING WITH THE STORMS IN THE BRAINERD LAKES AREA. THE STORMS WERE
GENERALLY PRE-FRONTAL WITH RELATIVELY WEAK FRONTAL CONVERGENCE.
THE 4 KM WRF NMM RUN HAD A SOMEWHAT DECENT HANDLE ON THE CURRENT
SITUATION. THINK THE MAIN FOCUS WITH THIS LINE OF THUNDERSTORMS
WOULD BE THE POTENTIAL FOR STRONG WINDS WITH ANY BOWING SEGMENTS.
THE WINDS ACTUALLY VEER BEHIND THE FRONT BUT EVEN ACROSS WESTERN
MINNESOTA THE CONVERGENCE IS NOT TOO DRAMATIC.
IF STORMS CAN GET GOING IN THE SUNNY AREAS RIGHT ALONG THE
FRONT... THINK THERE IS SOME POTENTIAL THERE FOR SOME STRONG TO
SEVERE STORMS. STILL SOME QUESTION AS TO HOW WIDESPREAD THE
POTENTIAL IS FOR SEVERE STORMS ACROSS THE NORTHLAND THIS EVENING.
THINKING NOW IS THAT IT MAY END UP BEING PRETTY MARGINAL...BUT
WILL NEED TO WATCH OUT FOR THE WIND THREAT ACROSS THE SOUTH AND
THE POTENTIAL FOR NEW SEVERE STORM DEVELOPMENT NEARER THE FRONT.
THE SHOWERS AND STORMS WILL MOVE OUT OF THE AREA LATER TONIGHT AND
HIGH PRESSURE WILL PROVIDE A QUIET DAY FOR WEDNESDAY. COULD BE
SOME GUSTY WESTERLY WINDS ON WEDNESDAY BUT SHOULD BE A DRY DAY.
SHOULD BE GENERALLY DRY UNTIL THURSDAY AFTERNOON...WHEN WE COULD
SEE SOME ADDITIONAL SHOWERS AND STORMS THROUGH FRIDAY.
.EXTENDED...FRIDAY NIGHT THROUGH TUESDAY. THERE IS QUITE A BIT
OF UNCERTAINTY THROUGH PARTS OF THE EXTENDED PERIOD REGARDING THE
CHANCES OF PRECIPITATION...MAINLY LATE SAT AND SUNDAY. POOR RUN TO
RUN CONSISTENCY WITHIN THE MODELS IS THE MAIN CAUSE OF THIS
UNCERTAINTY. THERE ARE DIFFERENCES IN THE 500MB HEIGHT PATTERNS
BETWEEN THE ECMWF AND THE VERY SIMILAR GFS AND GEM. THE LAST THREE
RUNS OF THE ECMWF...15/12Z...16/00Z AND 16/12Z ALL KEEP A DRY NWLY
FLOW ACROSS THE NRN PLAINS/UPPER MIDWEST LATE SAT/EARLY SUN. THERE
IS SOME HINT AT A WEAK UPPER WAVE THROUGH WRN ONTARIO LATE SUN
WITH VERY LIGHT QPF ON THE 16/12Z RUN...BUT NOT MUCH OF A SIGNAL
BEING SEEN WITH PREVIOUS MODEL RUNS. THE 16/12Z GFS AND GEM
HOWEVER BRING IN A SIGNIFICANT UPPER LEVEL S/W ACROSS THE
BORDERLAND ALONG WITH SHOWERS AND T-STORMS. SO...FOR NOW WILL
HEDGE MORE TOWARD AGREEING GFS/GEM SOLUTIONS AND LEAVE IN SLGT CHC
POPS ACROSS THE NERN TWO THIRDS OF THE CWA INTO SUN AFTERNOON. BY
MONDAY AND TUESDAY...A LARGE UPPER LEVEL RIDGE OF HIGH PRESSURE
BUILDS INTO MUCH OF THE WRN US AND ALLOWS CONDITIONS TO DRY OUT
AND WARM UP. HIGH TEMPS START OUT ON SAT AND SUN IN THE UPPER 60S
AND LOWER TO MID 70S...WITH OVERNIGHT LOWS IN THE MID 40S TO MID
50S. BY MONDAY AND TUESDAY HIGHS INCREASE TO THE MID TO UPPER 70S
AND LOWER 80S...WITH LOWS IN THE IN THE 50S.
&&
.AVIATION.../18Z TAF ISSUANCE/
COLD FRONT WILL MOVE THROUGH THE NORTHLAND THIS AFTERNOON AND
EVENING AND BRING TSRA FOR A COUPLE HOURS TO ALL AREA
TERMINALS...BEGINNING 18/19Z AT INL...THROUGH 02/03Z AT HYR. GUSTY
SOUTH WINDS UP TO 20 KT WILL CONTINUE AHEAD OF THE FRONT...AND
DIMINISH/SHIFT TO THE WEST BEHIND THE FRONT THIS EVENING. LOCALLY
STRONGER WINDS...UP TO 40 KT ARE POSSIBLE WITHIN THUNDERSTORMS.
SKIES SHOULD BECOME VFR TONIGHT...WITH LIGHT WNW WINDS. THEN BY
LATE TOMORROW MORNING...WINDS WILL INCREASE FROM THE NW UP TO 15
TO 20 KT.
&&
.POINT TEMPS/POPS...
DLH 56 80 53 78 / 70 10 10 10
INL 49 75 48 80 / 60 10 10 20
BRD 54 78 55 82 / 70 10 10 10
HYR 60 81 52 83 / 70 10 10 10
ASX 60 81 54 82 / 70 10 10 10
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&
SHORT TERM...DAP
EXTENDED....TENTINGER
AVIATION...TENTINGER
Hazardous weather outlook, Aug 16, 2:24 PM CST, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
324 PM CDT TUE AUG 16 2011
MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-171030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
324 PM CDT TUE AUG 16 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS...AND A FEW
SEVERE THUNDERSTORMS WILL BE POSSIBLE. THE MAIN THREAT IS LARGE
HAIL AND DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA THURSDAY NIGHT
THROUGH FRIDAY NIGHT...AND AGAIN ON SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
TONIGHT.
LSZ121-140>148-171030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
324 PM CDT TUE AUG 16 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS...AND A FEW
SEVERE THUNDERSTORMS WILL BE POSSIBLE. THE MAIN THREAT IS LARGE
HAIL AND DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THUNDERSTORMS ARE EXPECTED ACROSS WESTERN LAKE SUPERIOR THURSDAY
NIGHT THROUGH FRIDAY NIGHT...AND AGAIN ON SUNDAY.
DAP
MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Aug 16, 1:44 PM CST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
244 PM CDT TUE AUG 16 2011
MNZ010-011-018-019-026-162030-
CENTRAL ST. LOUIS-KOOCHICHING-NORTH ITASCA-NORTH ST. LOUIS-SOUTH
ITASCA-
244 PM CDT TUE AUG 16 2011
AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF SAND
POINT LAKE TO PENGILLY...MOVING EAST AT 35 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
COOK... SILICA... HIBBING... CHISHOLM...
ANGORA... BUHL... VERMILLION LAKE... KINNEY...
TROUT LAKE... BIG RICE LAKE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4849 9268 4846 9271 4844 9268 4845 9250
4842 9245 4835 9246 4824 9237 4825 9229
4832 9232 4836 9225 4837 9215 4835 9212
4836 9205 4832 9199 4703 9275 4731 9367
4855 9306
STEWARTSpecial weather statement, Aug 16, 2:13 PM CST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
313 PM CDT TUE AUG 16 2011
MNZ025-026-034>036-162100-
CROW WING-NORTH CASS-NORTHERN AITKIN-SOUTH AITKIN-SOUTH ITASCA-
313 PM CDT TUE AUG 16 2011
...THUNDERSTORMS WITH HEAVY RAIN...
AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SPLIT HAND LAKE TO
10 MILES SOUTHWEST OF ERSKIN LAKE...MOVING EAST AT 35 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS. RAINFALL AMOUNTS OF 0.50 TO 1.0 INCHES CAN BE EXPECTED
WITH THE STORMS.
LOCATIONS IMPACTED INCLUDE...
WALDECK... HASSMAN... GARRISON...
WARBA... ROSSBURG... PALISADE...
ROSSBURG... JACOBSON.. . GLORY...
SWAN RIVER...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4724 9364 4709 9311 4616 9313 4614 9343
4615 9345 4624 9344 4624 9380 4616 9380
4615 9382 4615 9411
STEWARTSpecial weather statement, Aug 16, 2:31 PM CST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
331 PM CDT TUE AUG 16 2011
MNZ011-012-019-162115-
CENTRAL ST. LOUIS-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
331 PM CDT TUE AUG 16 2011
AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
LAKE AGNES TO MCKINLEY...MOVING EAST AT 40 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
WAHLSTEN... SOUDAN... BIWABIK...
CUMMINGS LAKE... BIG MOOSE LAKE... EMBARRASS...
AURORA... BEAR HEAD LAKE... BIG LAKE...
BURNTSIDE LAKE... CROOKED LAKE... MESABA...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4832 9199 4827 9199 4825 9190 4822 9185
4821 9172 4812 9168 4810 9163 4811 9156
4806 9156 4808 9128 4746 9135 4748 9255
4836 9222 4836 9205
STEWARTSpecial weather statement, Aug 16, 3:02 PM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
402 PM CDT TUE AUG 16 2011
MNZ019-037-038-WIZ001-162200-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-DOUGLAS-PINE-
402 PM CDT TUE AUG 16 2011
AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF FLOODWOOD TO 23 MILES WEST OF FINLAYSON...MOVING EAST AT 35 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS. RAINFALL AMOUNTS OF 0.75 TO 1,0 INCHES IN ONE HOUR CAN
BE EXPECTED FROM THE STORMS.
* THUNDERSTORMS WILL BE NEAR...
FLOODWOOD BY 410 PM...
ELMER AND GOWAN BY 415 PM...
MEADOWLANDS AND CROMWELL BY 420 PM...
KETTLE RIVER AND DENHAM BY 425 PM...
WILLOW RIVER AND RUTLEDGE BY 435 PM...
COTTON AND SAWYER BY 440 PM...
THE LINE OF THUNDERSTORMS WILL AFFECT THE TWIN PORTS BY 500 PM.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4619 9300 4716 9301 4721 9199 4681 9202
4679 9207 4672 9202 4623 9206
STEWARTSpecial weather statement, Aug 16, 3:27 PM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
427 PM CDT TUE AUG 16 2011
MNZ012-019-020-036>038-WIZ001-006-007-162230-
BURNETT-CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-DOUGLAS-NORTHERN
COOK/NORTHERN LAKE-PINE-SOUTH AITKIN-SOUTHERN LAKE/NORTH
SHORE-WASHBURN-
427 PM CDT TUE AUG 16 2011
...STRONG STORMS WITH GUSTY WINDS MOVING TOWARD THE TWIN PORTS...
AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MEADOWLANDS TO
HENRIETTE...MOVING EAST AT 45 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 45 MPH...BRIEF HEAVY DOWNPOURS...
* THUNDERSTORMS WILL BE NEAR...
HINCKLEY BY 430 PM...
PAYNE AND KELSEY BY 435 PM...
SAWYER AND CULVER BY 440 PM...
COTTON AND NEMADJI BY 445 PM...
MELRUDE AND SHAW BY 450 PM...
SCOTTS CORNER AND TWIG BY 455 PM...
HOLYOKE AND WRENSHALL BY 500 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 4598 9315 4600 9307 4613 9306 4616 9315
4718 9287 4735 9172 4691 9184 4679 9207
4670 9198 4670 9190 4603 9207 4583 9315
DAPSpecial weather statement, Aug 16, 4:08 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
508 PM CDT TUE AUG 16 2011
MNZ011-012-019>021-162300-
CENTRAL ST. LOUIS-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN
LAKE-SOUTHERN COOK/NORTH SHORE-SOUTHERN LAKE/NORTH SHORE-
508 PM CDT TUE AUG 16 2011
...STORMS ACROSS THE MINNESOTA ARROWHEAD...
AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
SAGANAGA LAKE TO 6 MILES EAST OF FAIRBANKS...MOVING EAST AT 35 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH...BRIEF
HEAVY DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
ISABELLA LAKE... ALPINE LAKE... SAGANAGA LAKE...
FOREST CENTER... LITTLE SAGANAGA LAKE...
GABIMICHIGAMI LAKE... WHYTE... SEA GULL LAKE...
SAWBILL LANDING... ISABELLA... DUMBBELL LAKE...
PERENT LAKE... SILVER ISLAND LAKE... MURPHY CITY...
CLEAR LAKE...
NUMEROUS SHOWERS AND THUNDERSTORMS EXTEND BEHIND THE LINE OF STORMS
AS WELL...WITH THE WESTERN EDGE ESSENTIALLY FROM CRANE LAKE TO
HIBBING.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 4832 9199 4827 9199 4821 9172 4812 9168
4810 9163 4811 9156 4806 9156 4808 9128
4826 9089 4824 9082 4810 9074 4814 9058
4811 9054 4811 9044 4751 9092 4743 9106
4723 9285 4836 9210
DAPMarine Thunderstorm Wind, Duluth Mn to Pt Wing Wi
- When
- August 16, 4:20 PM CST
- Where
- Duluth Mn to Pt Wing Wi forecast zone, Duluth
- Measured
- 37 kt (43 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 46.800, -92.100
This report was from the University of Minnesota-Duluth weather buoy 45027.
Marine Thunderstorm Wind, Duluth Mn to Pt Wing Wi
- When
- August 16, 4:34 PM CST
- Where
- Duluth Mn to Pt Wing Wi forecast zone, Duluth
- Measured
- 37 kt (43 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 46.800, -92.100
This report was from the Sky Harbor Airport AWOS on Minnesota Point.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Louisiana, August 16, 20112 deaths · 1 event
- Drought in Texas, August 16 to 31, 2011$6.0 million · 6 events
- Wildfire in Texas, August 16 to 31, 2011$1.7 million · 11 events
- Flash Flooding and Heavy Rain in Minnesota, August 16 to 17, 2011$755,000 · 8 events
- Flash Flooding and Damaging Wind in Arizona, August 16, 20111 injured · $275,000 · 60 kt wind · 4 events
- Wildfire in Texas, August 16, 2011$250,000 · 1 event
- Strong Wind in Puerto Rico, August 16, 2011$250,000 · 1 event
- Lightning Strike in Florida, August 16, 20118 injured · 1 event
- Hail in Colorado, August 16, 2011$50,000 · 1.75 in hail · 1 event
- Hail and Damaging Wind in Colorado, August 16, 201162 kt wind · 2 events
- Damaging Winds in Oklahoma, August 16, 2011$100 · 58 kt wind · 2 events
- Damaging Winds in Kansas, August 16, 201160 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 349939, 349942.